MAUDE Adverse Event Report: LIFECELL ARTIA RECONSTRUCTIVE TISSUE MATRIX, CONTOUR SMALL, PERFORATED; MESH, SURGICAL

LIFECELL ARTIA RECONSTRUCTIVE TISSUE MATRIX, CONTOUR SMALL, PERFORATED; MESH, SURGICAL
Catalog Number CS1097P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Seroma (2069); Skin Inflammation/ Irritation (4545)
Date of Event 04/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On 04/21/2025, pmqa became aware of a clinical study in the usa reporting right breast erythema, swelling and pain.Site name: (b)(6) system.Relationship to study device (artia): not related.Relationship to study device procedure (artia implantation): not related.Patient received levaquin and toradol as prophylactic treatment.Patient has "anxiety and was concerned that the swelling in breast has increased since follow up the day prior." patient "went to the er the following day with concerns of worsening conditions.Er gave [them] medication to help with discomfort until next follow up, but no new symptoms were noted." this record represents 2 out of 2 artia pieces (related complaint number: (b)(6).Artia was removed."artia had not adhered to patient at all and seroma was heavily infected.Pi made the decision to remove device entirely.Sae and procedure documented.She has antibiotics now." "patient had erythema and drainage which tested positive for klebsiella.Conditions worsened from previous ae." relationship to artia is listed as 'possible.' organisms identified: klebsiella aerogenes and finegoldia magna on (b)(6) 2025."initially was breast irrigation with debridement which became a full device removal.After the pi did a breast exam and noticed the redness worsening and the cultures came back with kliebsella.After opening breast pocket and seeing no adherence and it floating in pus.Device completely removed and sent to pathology.Waiting on report currently.Patient is discharged and taking antibiotics now.".
 
Additional Manufacturer Narrative
This event is being reported as serious injury due to the reported infection with surgical intervention.A review of the device history record for artia lot: up200128 has been initiated.If any new, changed or corrected information is noted, a supplemental report will be submitted.This is a known potential adverse event addressed in the product labeling.Without relevant patient factors, a relationship between the artia and this event could not be determined.If additional information is made available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Previous emdr submission noted event of e1720 skin inflammation/ irritation is a serious injury.Upon further review, this event is determined that it is not considered a serious injury.
 
Event or Problem Description
Healthcare professional reported a clinical patient experienced reporting right breast with erythema, swelling and pain that is heavily infected with seroma and drainage after implanting artia.The device has been explanted and patient is placed on antibiotics.After opening breast pocket, there no adherence and it floating in pus.Device completely removed and sent to pathology.Cultured noted positive for klebsiella aerogenes and finegoldia magna.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5, b.6.
 
Event or Problem Description
Healthcare professional provided updated pathology report findings.""soft tissue, right breast artia acellular dermal matrix, excision: fibrous tissue with focal acute inflammation and focal early calcifications.No malignancy identified.".

Brand Name
ARTIA RECONSTRUCTIVE TISSUE MATRIX, CONTOUR SMALL, PERFORATED
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
one millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
one millennium way
branchburg NJ 08876
Manufacturer Contact
terry ingram
1 millennium way
branchburg, NJ 08876
8479366324
MDR Report Key22054597
Report Number1000306051-2025-00057
Device Sequence Number19876604
Product Code FTM
UDI-Device Identifier00818410014476
UDI-Public(01)00818410014476(10)UP200128(11)230706(17)250531
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K162752
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue NumberCS1097P
Device Lot NumberUP200128
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer06/20/2025
02/02/2026
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date06/20/2025
02/18/2026
Date Device Manufactured07/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale
Patient Weight67 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American